American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94\\\-01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 261 found      Go to page: 1 2 3 4 > >>

[1] Deren Han, Xiaoming Yuan and Wenxing Zhang. An augmented Lagrangian based parallel splitting method for separable convex minimization with applications to image processing. Math. Comp. 83 (2014) 2263-2291.
Abstract, references, and article information   
View Article: PDF

[2] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[3] San Ling, Igor Shparlinski and Huaxiong Wang. On the Multidimensional Distribution of the Naor--Reingold Pseudo-Random Function. Math. Comp. 83 (2014) 2429-2434.
Abstract, references, and article information   
View Article: PDF

[4] Swastik Kopparty. Some remarks on multiplicity codes. Contemporary Mathematics 625 (2014) 155-176.
Book volume table of contents
View Article: PDF

[5] Alexander Barg and Wei-Hsuan Yu. New bounds for equiangular lines. Contemporary Mathematics 625 (2014) 111-121.
Book volume table of contents   
View Article: PDF

[6] Oleg R. Musin. Multivariate positive definite functions on spheres. Contemporary Mathematics 625 (2014) 177-190.
Book volume table of contents   
View Article: PDF

[7] Ted Hurley. Algebraic structures for communications. Contemporary Mathematics 611 (2014) 59-78.
Book volume table of contents   
View Article: PDF

[8] J. Moori. Designs and codes from $PSL_2(q)$. Contemporary Mathematics 611 (2014) 137-149.
Book volume table of contents   
View Article: PDF

[9] Hai Q. Dinh. Repeated-Root Cyclic and Negacyclic Codes of Length $6p^s$. Contemporary Mathematics 609 (2014) 69-87.
Book volume table of contents   
View Article: PDF

[10] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[11] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information   
View Article: PDF

[12] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[13] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[14] Roza Aceska, Akram Aldroubi, Jacqueline Davis and Armenak Petrosyan. Dynamical Sampling in Shift-Invariant Spaces. Contemporary Mathematics 603 (2013) 139-148.
Book volume table of contents   
View Article: PDF

[15] Azita Mayeli and Mohammad Razani. Multiplexing and demultiplexing Frame Pairs. Contemporary Mathematics 603 (2013) 189-195.
Book volume table of contents   
View Article: PDF

[16] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[17] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[18] Koray Karabina. Squaring in cyclotomic subgroups. Math. Comp. 82 (2013) 555-579.
Abstract, references, and article information   
View Article: PDF

[19] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616.
Abstract, references, and article information   
View Article: PDF

[20] Nir Lev. Riesz bases of exponentials on multiband spectra. Proc. Amer. Math. Soc. 140 (2012) 3127-3132.
Abstract, references, and article information   
View Article: PDF

[21] Chi Sing Chum and Xiaowen Zhang. Improving Latin Square Based Secret Sharing Schemes. Contemporary Mathematics 582 (2012) 51-64.
Book volume table of contents   
View Article: PDF

[22] Stanislaw Jarecki and Nitesh Saxena. Authenticated Key Agreement with Key Re-Use in the Short Authenticated Strings Model. Contemporary Mathematics 582 (2012) 151-173.
Book volume table of contents   
View Article: PDF

[23] Chi Sing Chum, Benjamin Fine, Gerhard Rosenberger and Xiaowen Zhang. A Proposed Alternative to the Shamir Secret Sharing Scheme. Contemporary Mathematics 582 (2012) 47-50.
Book volume table of contents   
View Article: PDF

[24] Maggie Habeeb, Delaram Kahrobaei and Vladimir Shpilrain. A Secret Sharing Scheme Based on Group Presentations and the Word Problem. Contemporary Mathematics 582 (2012) 143-150.
Book volume table of contents   
View Article: PDF

[25] Rashid Ali and Martin Kreuzer. Weyl Gr\"{o}bner Basis Cryptosystems. Contemporary Mathematics 582 (2012) 1-20.
Book volume table of contents   
View Article: PDF

[26] Javier de la Cruz and Wolfgang Willems. $5$-Designs related to binary extremal self-dual codes of length $24m$. Contemporary Mathematics 579 (2012) 75-80.
Book volume table of contents   
View Article: PDF

[27] Tor Helleseth, Alexander Kholosha and Sihem Mesnager. Niho Bent Functions and Subiaco Hyperovals. Contemporary Mathematics 579 (2012) 91-101.
Book volume table of contents   
View Article: PDF

[28] A. I. Aptekarev, J. S. Dehesa, P. Sánchez-Moreno and D. N. Tulyakov. Asymptotics of $L_p$-norms of Hermite polynomials and R\'{e}nyi entropy of Rydberg oscillator states. Contemporary Mathematics 578 (2012) 19-29.
Book volume table of contents   
View Article: PDF

[29] Gohar M. Kyureghyan, Ferruh Özbudak and Alexander Pott. Some planar maps and related function fields. Contemporary Mathematics 574 (2012) 87-114.
Book volume table of contents   
View Article: PDF

[30] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 261 found      Go to page: 1 2 3 4 > >>